# SDR UPS06M47953

- Difficulty date: August 15, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,559 hours, 11,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED L/E LOWER SURFACE NR 16 SLAT TRACK CUTOUT SKIN FOUND CRACKED.  RHW FIXED L/E LOWER SURFACE NR 16 SLAT TRACK CUTOUT AREA FASTENERS REMOVED PER SRM 51-31-01 V.2 R.38.  REPAIR DOUBLER FABRICATED, FASTENERS HOLES PICK UP AS PER SRM 57-10-00 FIG 21 V.1 R.38 AND REPROTECTED PER SRM 51-21- 01 V.2 R.38.  REPAIR DOUBLER INSTALLED PER SRM 57-10-00 FIG 21 V.1 R.38.
